# SDR SWIA202163939

- Difficulty date: November 12, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP O/B FLAP HINGE ACTUATOR TIE ROD HAS CORROSION ON BOTH CLEVIS ENDS    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED 1EA. L/H CORRODED, OUTBOARD FLAP HINGE ACTUATOR TIE ROD. INSTALLED 1EA. NEW L/H OUTBOARD FLAP HINGE ACTUATOR TIE ROD. TO INCLUDE ATTACHING HARDWARE, ON INSTALLATION AS REQUIRED. REF. CRJ-700, AMM 57-54-02-000-805, (CONFIG A01) STEP: 4.D.
